# SDR COMA9910124

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Panel
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT COWL ACCESS PANEL LOOSE.  SECURED LOOSE ACCESS PANEL.
